On Analytic Abelian Coverings.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 501-516
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1987__279_3_164337,
author = {Alexandru Dimca},
title = {On {Analytic} {Abelian} {Coverings.}},
journal = {Mathematische Annalen},
pages = {501--516},
year = {1987},
volume = {279},
number = {3},
zbl = {0608.14006},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164337/}
}
Alexandru Dimca. On Analytic Abelian Coverings.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 501-516. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164337/